# SDR UALA2011082904616

- Difficulty date: August 29, 2011
- Submitted: August 31, 2011
- Operation: Air carrier
- Aircraft: N665UA
- Make and model: Boeing 767322
- Aircraft serial: 29237
- Aircraft time: 47,254 hours, 12,823 cycles
- Engine: Pwa PW4056
- Engine time: 22,100 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fmu
- Part number: 8010003
- Part serial: 222
- Condition: Faulty
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENG START EICAS MSG AND LIGHT L ENG FUEL VLV.  REPLACED LEFT FMU PER MM, ACP'D LEAK & OPS CHECK AND IDLE RUN.  ALL CHECKED NORMAL.
